Getting Pregnant <
Trying to conceive
21/06/2015 at 12:51
I currently missed a period so i'm worried that I might be pregnant. However, I'm currently on the contraceptive pill Cerelle and I have had no pregnancy symptoms. I've had a nausea feeling sometimes but this is normal for me before my period starts. Advice would be great thanks x
21/06/2015 at 14:26
I noticed with my pill (logynon ed) before going off the pill that my period were getting lighter and shorter Every few cycles (taking longer to start my period) I did have them on time,then they started to become a day or two late but still in the week I was ment to get my period and they always finished the same day... maybe this might be the same happening to you?
Just give it a few days to a week if no period then take a test?...
21/06/2015 at 15:50
How long have you been on cerelle? If you are on cerelle then you probably won't experience many / any periods. I only had occasional spotting while on it. This is completely normal so please don't worry.
21/06/2015 at 17:15
I've been on cerelle for about 6 months now. And oh really yeah maybe it's just that then. I had unprotected sex about 3 weeks ago and had no symptoms like cravings or morning sickness etc. so mabye it is just the the pill.
thank you so much feel a lot better now
21/06/2015 at 18:36
I do a test just to be sure so you no weather or not you need to keep taking your pills but if youve been taking it correctly it unlikely you are hun xxx
21/06/2015 at 20:36
Yes Elise that's a good point. Just to be on safe side. I assume you've not taken one yet mia? how long past af due date are you?
22/06/2015 at 18:46
I got given cerelle after being on cerazette and I had no periods for 4 years on both. I got pregnant immediately after stopping them.
22/06/2015 at 19:02
There's hope for us yet then rambosmum! Thanks!
24/07/2015 at 13:55
Hi ladies, wondering if you can help. I am on cerelle and have been since 23rd of june. I was told you can't ovulate whilst on this pill on the 11th of july my OH and I had unprotected sex and it felt like I was ovulating and we didn't think about getting plan B as already on the pill. Sunday 13th july I had unusual light brown beige discharge also on the Monday which turned into a bleed on the Tuesday and lasted about 6-7 days on and off ranging from dark to light. During that time I started getting very mild (tbf hardly noticeable) nausea and aching in my left side. The aching, has now got worse and goes to my lower back and my ribs, the nausea is worse I am having headaches (though headaches are mild) I had lost my appetite and often have to force myself to eat something. This hasn't happened since last year when I experienced pregnancy symptoms. My GP did a test on the 20th but was negative. I just don't feel right.I have been told I have a sticky left ovary where my bowel and ovary attach it had been detached last month and I am wondering whether these symptoms are due to the pill, the ovary and bowel attaching itself again or if I could possibly be pregnant. Please help!
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.